# SDR ASOA2015091913841

- Difficulty date: September 19, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 510AB LOWER WING PLANK ACCESS HOLE LAND HAS CORROSION.  REMOVED CORROSION FROM FUEL ACCESS PANEL 510AB IAW SRM 51-21-06.  RECEIVED & COMPLIED WITH ECTC EO 600-57-81.
